# SDR DHL2003804875

- Difficulty date: January 23, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE EXT - WEB LOWER PART CRACKED AT STA, 808.000 LBL 54.000.  STOP DRILLED CRACK AT STA 808.000 LBL 54.000 IAW SRM 53-2-0, FABRICATED REINFORCEMENT (2024 T3 .040) IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED  REINFORCEMENT ON FUS EXT WEB IAW SRM 53-2-0 FIG 1B, SRM 51-1-21 PG 1.
